# SDR AALA200810294

- Difficulty date: November 20, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BETWEEN STATIONS 446 AND 484 (FORWARD CARGO).  REPAIRED PER SRM 53-02-00.
